no where else to go

Discussion in 'Rants, Musings and Ideas' started by Dirt Room, Nov 16, 2010.

  1. Dirt Room

    Dirt Room New Member

    I decided to find some place I could post something cuz I'm dying to let it all out and I have nowhere else to go.

    I stopped tegretol just two weeks after being on it cuz it gave me some suicidal thoughts for absolutely no reason I was also sick of swallowing all those pills and changing medication for about a year now. I was stable for a week and then things started completely messing up. I don't understand why I feel this way... is it just the normal depression that comes and goes? this time it feels like it's much stronger than most typical lows I get. With time I've adapted to being completely friendless for a year or so and after moving schools I was deluded that I did find friends only to find out that they've been ignoring me. I've also been thinking about how much I hate the way I look...

    I don't know if these things are causing my depression, but it's killing me and I don't know what to do. I find myself just sitting there wanting to cry for no reason at all. Whenever I'm caught up with school work my messed up mental health strikes me down. I can't get myself to do anything at all. It's hard enough to even just sit around and do nothing or just go on facebook and stare at what I wish I had. My girlfriend and I have been going well after all these long fights we had. I just can't seem to find the cause of this depression. I guess I'm fed up of being alone and I'm so disappointed and hurt by the fact that I've tried being friends with everyone in this new school and when I thought I finally made friends I don't think they like me as much as when they first met me.

    I don't know how to do all the school work I have due in next monday. I'm thinking of just dropping out of this prep school and begging my parents of moving to some messed up public school (and public schools are super messed up in saudi arabia.. sadly where I live). I just really wanna disappear right now and the only thing that keeps me here is the fact that I never ever wanna hurt my girlfriend again.. I've done enough.
     
  2. Sadeyes

    Sadeyes Staff Alumni

    Hi and so sorry you are feeling so awful...for many medications it is not wise to stop it as you did...please contact the doctor that prescribed the medication and tell him/her that it was not effective and see what other options there are..."swallowing" a pill is much better than "taking the bus"...hope you follow up with this..welcome and please let us know how you are doing...J